# SDR GLBA2012031601

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 34,061 hours, 41,218 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK EXTENDING FROM THE 2 O'CLOCK POSITION ON THE AFT HORIZONTAL STAB SPAR CENTER WEB, .281" IN LENGTH.  REPAIRED  IAW FR-EO-02386. MAJOR REPAIR
